Journal of Applied Mathematics and Physics

Volume 6, Issue 7 (July 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

On the Norms of r-Hankel Matrices Involving Fibonacci and Lucas Numbers

HTML  XML Download Download as PDF (Size: 423KB)  PP. 1409-1417  
DOI: 10.4236/jamp.2018.67117    468 Downloads   801 Views  
Author(s)

ABSTRACT

Let us define A=Hr=(aij) to be n×n r-Hankel matrix. The entries of matrix A are Fn=Fi+j-2 or Ln=Fi+j-2 where Fn and Ln denote the usual Fibonacci and Lucas numbers, respectively. Then, we obtained upper and lower bounds for the spectral norm of matrix A. We compared our bounds with exact value of matrix A’s spectral norm. These kinds of matrices have connections with signal and image processing, time series analysis and many other problems.

Cite this paper

Gökbaş, H. and Köse, H. (2018) On the Norms of r-Hankel Matrices Involving Fibonacci and Lucas Numbers. Journal of Applied Mathematics and Physics, 6, 1409-1417. doi: 10.4236/jamp.2018.67117.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.